# SDR 05FDEA02148

- Difficulty date: July 30, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 28,797 hours, 30,861 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: GA559411
- Part serial: A97150
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, LANDING GEAR WOULD NOT RETRACT.  SELECTED  SYS 2 ON POSITION SELECTOR AND ATTEMPTED TO  RETRACT.  GEAR WOULD NOT RETRACT, NEXT PITCH TRIM 1&2 TRIPPED OFF AND WOULD NOT RESET.  AUTOTHROTTLES 1&2 TRIPPED OFF AND WOULD NOT RESET.  CREW DECLARED EMERG, RETURNED.  ALL ELEC/HYD INDICATIONS WERE NORMAL.  NO C/B`S OPEN.  AFTER LANDING, ALL SWITCHES WOULD RESET.  SYS ACTED LIKE A/C NEVER LEFT GROUND.  CHECKED PROX BOX FOUND SN INDICATION FOR NOSE SHOCK ABSORBER.  FOUND BEARING WORN ON NOSE SHOCK EXTENSION TARGET ARM.   REPLACED BROKEN ROD ASSY ON CONNECTING ARM FOR NOSE GEAR PROX DETECTOR SWITCH ASSY IAW A300AMM 32-00-00.  GEAR SWING OPS CHECK NORMAL.
